Harmonic and superharmonic functions on compact sets

Hansen W (1985)
Illinois Journal of Mathematics 29(1): 103-106.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
1985
Zeitschriftentitel
Illinois Journal of Mathematics
Band
29
Ausgabe
1
Seite(n)
103-106
ISSN
0019-2082
Page URI
https://pub.uni-bielefeld.de/record/1658123

Zitieren

Hansen W. Harmonic and superharmonic functions on compact sets. Illinois Journal of Mathematics. 1985;29(1):103-106.
Hansen, W. (1985). Harmonic and superharmonic functions on compact sets. Illinois Journal of Mathematics, 29(1), 103-106. doi:10.1215/ijm/1256045843
Hansen, W. (1985). Harmonic and superharmonic functions on compact sets. Illinois Journal of Mathematics 29, 103-106.
Hansen, W., 1985. Harmonic and superharmonic functions on compact sets. Illinois Journal of Mathematics, 29(1), p 103-106.
W. Hansen, “Harmonic and superharmonic functions on compact sets”, Illinois Journal of Mathematics, vol. 29, 1985, pp. 103-106.
Hansen, W.: Harmonic and superharmonic functions on compact sets. Illinois Journal of Mathematics. 29, 103-106 (1985).
Hansen, Wolfhard. “Harmonic and superharmonic functions on compact sets”. Illinois Journal of Mathematics 29.1 (1985): 103-106.